# SDR QXEA200602371

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 16,474 hours, 23,711 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2002 DURING PUSHBACK, WHEN BRAKES APPLIED THE NR 1 HYDRAULIC PRESSURE DROPPED TO 1000 PSI.  ROLL SPOILER CAUTION.  MAINTENANCE REPLACED THE NR 1 SYSTEM UNLOADING VALVE AND ADJUSTED SPOILER DISCONNECT SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
